首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:New conditions on the existence and stability of positive periodic solutions for n -species Lotka-Volterra systems with deviating arguments
  • 本地全文:下载
  • 作者:Yan Xu ; Zhimin He
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2014
  • 卷号:2014
  • 期号:1
  • 页码:93
  • DOI:10.1186/1687-1847-2014-93
  • 语种:English
  • 出版社:Hindawi Publishing Corporation
  • 摘要:In this paper, we study the existence and stability of positive periodic solutions for an n-species Lotka-Volterra system with deviating arguments, x i ′ ( t ) = x i ( t ) ( b i r i ( t ) − a i i ( t ) x i ( t − τ i i ( t ) ) − ∑ j = 1 , j ≠ i n k i j a i j ( t ) x j ( t − τ i j ( t ) ) ) , i = 1 , 2 , … , n , referred to as (E). By using Mawhin’s coincidence degree, matrix spectral theory, and some new estimation techniques for the prior bounds of unknown solutions to the equation L x = λ N x , some new and interesting sufficient conditions are obtained guaranteeing the existence and global stability of positive periodic solutions of the above system. The model studied in this paper is more general, and it includes some known Lotka-Volterra type systems, such as competitive systems, predator-prey systems, and competitor-mutualist systems. Our new results are different from the known results in the previous literature. MSC:34K13, 37B25.
  • 关键词:positive periodic solutions ; Lotka-Volterra systems ; coincidence degree ; global asymptotic stability
国家哲学社会科学文献中心版权所有